Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My 3 year old daughter has a rash...maybe tmi

My daughter has had a rash on her "ho-ha" and on her cheeks for a few days now. She has been taking anitbiotics since Sunday. Could this possibly be a yeast infection? What should I do? She only complains it hurts when she goes pee.

Answer Question
 
Anonymous

Asked by Anonymous at 8:58 PM on May. 16, 2009 in Preschoolers (3-4)

Answers (3)
  • I would definitely get her checked out for yeast. You can go buy Lotrimin over the counter at any store..Wal-Mart, CVS, etc. Try it on her hoo hoo and see if it helps. If it doesn't clear up or go away completely within 3 days, go see the Pediatrician. My dd did the same thing after being on anti biotics too. You can also give her yogurt to eat over the next few days as well.
    StephanieMcC

    Answer by StephanieMcC at 9:21 PM on May. 16, 2009

  • Yes buy some Lotrimin and I bet it will help. It should be much better with in a couple days.
    IMAMOM2-2KIDS

    Answer by IMAMOM2-2KIDS at 6:38 AM on May. 17, 2009

  • Aww. When this happens with my daughter (who is potty trained), I think it's from her not wiping well, so I try to help her get dry after peeing. The creme that works is anti-fungal for athlete's feet. It works :)
    TXdanielly

    Answer by TXdanielly at 10:40 AM on May. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.